# SDR 96UAL900038

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183UA
- Make and model: Boeing 747422
- Aircraft serial: 25379
- Engine: Pwa PW4056
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 50G631
- Condition: Failed
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: Y
- Precautionary procedure: E, J, A

## Discrepancy

NR 4 ENGINE FAILURE SHORTLY AFTER TAKEOFF.  DUMPED FUEL AND RETURNED TO FIELD.  REPLACED ENGINE.  ANGLE GEARBOX AB-1 BEARING FAILURE.
